MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ITREVIA 7 HF-T QP DF4 IS4; CRT-D

BIOTRONIK SE & CO. KG ITREVIA 7 HF-T QP DF4 IS4; CRT-D
Model Number 401662
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
Device was explanted due to it would not interrogate when pt arrived at er after being lost to follow-up.No adverse patient events were reported.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
Upon receipt, the icd was subjected to an electrical analysis.Confirming the clinical observation, the device could not be interrogated.Therefore the icd was opened to inspect the inner assembly.The visual inspection of the inner assembly showed no anomalies.The measurement of the battery voltage revealed a depleted battery.The electronic module was attached to an external power supply to test the functionality of the electronic module.Thereby, the electrical parameters, particularly the current consumption of the electronic module, were found to be normal and as expected.The ability of the electronic module to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.A fibrillation signal was applied, and the device delivered a defibrillation shock as specified, documenting a normal and expected sensing and shock delivery.In particular, the specified energy level was reached.Therefore, the battery was sent to the manufacturer for further analysis.The manufacturing records of the battery were inspected, documenting that the battery parameters were within specification during the battery manufacturing.No anomalies were documented during the production process, associated with this battery.The visual inspection of the battery did not reveal any external signs of damage.The voltage measurement confirmed a depleted battery.In a next step, the battery was opened to inspect the individual components of the battery.These were as expected in accordance with the battery state of charge.There was no indication of a battery failure.In conclusion, the clinical observation could be confirmed.However, despite a thorough analysis of the icd no conclusion can be drawn regarding the root cause.There was no indication of a material or manufacturing problem.

Brand Name
ITREVIA 7 HF-T QP DF4 IS4
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key16780095
Report Number1028232-2023-02027
Device Sequence Number15200339
Product Code NIK
UDI-Device Identifier04035479138769
UDI-Public(01)04035479138769(17)170731
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Model Number401662
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Supplement Date Received by Manufacturer11/16/2023
Initial Report FDA Received Date04/20/2023
Supplement Report FDA Received Date11/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale